# SDR USAAF00032

- Difficulty date: April 24, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60049101
- Condition: Discharged
- Location: Pax Door
- Part time: 1,341 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND SLIDE PACK ON DOOR 1L APPEARING TO BE LOW.  MAINTENANCE REPLACED FORWARD LEFT ENTRY DOOR ESCAPE SLIDE.  CHECKS GOOD.  (M)
